Generalized Weyl's theorem for log-hyponormal

M. H M Rashid, Mohd. Salmi Md. Noorani, A. S. Saari

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we prove that if T is log -hyponormal then the generalized Weyl's theorem holds for T; that is,σEW (T) = σ (T) -E (T).

Original languageEnglish
Pages (from-to)73-82
Number of pages10
JournalMalaysian Journal of Mathematical Sciences
Volume2
Issue number1
Publication statusPublished - 2008

Fingerprint

Weyl's Theorem

Keywords

  • Log -hyponormal
  • Weyl's theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Generalized Weyl's theorem for log-hyponormal. / Rashid, M. H M; Md. Noorani, Mohd. Salmi; Saari, A. S.

In: Malaysian Journal of Mathematical Sciences, Vol. 2, No. 1, 2008, p. 73-82.

Research output: Contribution to journalArticle

@article{650454a2939244ba9ebd13b8a96cb8f3,
title = "Generalized Weyl's theorem for log-hyponormal",
abstract = "In this paper, we prove that if T is log -hyponormal then the generalized Weyl's theorem holds for T; that is,σEW (T) = σ (T) -E (T).",
keywords = "Log -hyponormal, Weyl's theorem",
author = "Rashid, {M. H M} and {Md. Noorani}, {Mohd. Salmi} and Saari, {A. S.}",
year = "2008",
language = "English",
volume = "2",
pages = "73--82",
journal = "Malaysian Journal of Mathematical Sciences",
issn = "1823-8343",
publisher = "Institute for Mathematical Research",
number = "1",

}

TY - JOUR

T1 - Generalized Weyl's theorem for log-hyponormal

AU - Rashid, M. H M

AU - Md. Noorani, Mohd. Salmi

AU - Saari, A. S.

PY - 2008

Y1 - 2008

N2 - In this paper, we prove that if T is log -hyponormal then the generalized Weyl's theorem holds for T; that is,σEW (T) = σ (T) -E (T).

AB - In this paper, we prove that if T is log -hyponormal then the generalized Weyl's theorem holds for T; that is,σEW (T) = σ (T) -E (T).

KW - Log -hyponormal

KW - Weyl's theorem

UR - http://www.scopus.com/inward/record.url?scp=70049104550&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70049104550&partnerID=8YFLogxK

M3 - Article

VL - 2

SP - 73

EP - 82

JO - Malaysian Journal of Mathematical Sciences

JF - Malaysian Journal of Mathematical Sciences

SN - 1823-8343

IS - 1

ER -